# SDR CALA9801650

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5530 · Vertical Stabilizer
- Part: Strap
- Condition: Broken
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT VERTICAL STABILIZER SPAR ATTACH STRAP BROKEN IN HALF AT STA 1213.  A DOUBLER AND FILLER WERE INSTALLED IAW SRM 51-40-2 AND MM 51-20-11.
